# SDR GTIA2016120901699

- Difficulty date: December 9, 2016
- Submitted: December 12, 2016
- Operation: Air carrier
- Aircraft: N587NK
- Make and model: Airbus A321-231
- Aircraft serial: 2476
- Aircraft time: 39,319 hours, 16,824 cycles
- Engine: Iae V2533A5
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT, NR 2 ENGINE OIL QUANTITY DECREASED.  FLASHING ADVISORY BEGAN AT 5.0 LOWEST LEVEL NOTED WAS 3.5 QTS ON APPROACH NR 2 PSI AND TEMP WERE NORMAL. AFTER ENGINE SHUTDOWN OIL QTY WAS AT 10QTS. SERVICED THE OIL QTY WITH 12 QTS OF OIL IAW AMM 12-13-79 PB301.A. EXAMINE ENGINE, NO LEAKS NOTED. INSPECTED FCOC, NO DEFECTS NOTED IAW AMM 79-21-43-200-010-B.  R & R OIL SCAVENGE PUMP IAW AMM 79-22-41.  LEAK CHECKED GOOD IAW AMM 71-00-00-710-012.  REMOVED & REPLACED NR 2 ENG DEOILER BREATHER SEAL ASSY IAW AMM 72-60-31 PB401. REMOVED & REPLACED NR 4 BEARING SCAVENGE VALVE IAW AMM 79-23-51 PB401.  PERFORMED BORESCOPE INSPECTION OF NR 2 ENG HP COMPRESSOR IAW 72-00-00-200-016B. NO DEFECTS NOTED.  PERFORMED BORESCOPE INSPECTION OF STAGE 1 HPT BLADES, DUCT SEGMENTS STAGE 2 HPT BLADES,  DUCT SEGMENTS INSIDE COMBUSTION CHAMBER, & HP TURBINE STAGE 1 VANES IAW AMM 72-00-00-00-200-013/ 014, 015, NO DEFECTS NOTED.  ACCOMPLISHED HIGH POWER ASSURANCE TEST IAW AMM 71-00-00-710-013-C, TESTED OK. PERFORM ENGINE RUN AT FLIGHT IDLE FOR 45 MINUTES IAW AMM 71-00-00,  TESTED OK.  OIL COMBUSION WAS 0.5 OIL QTS FOR 1 HOUR OF ENG RUNNING.  FLIGHT TESTED SATISFACTORY.
